# SDR SWIA202156635

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 2-2 HAS 2EA SPOTS OF CORROSION AND WEAR   (C-CHECK) RO 3/4/2021   BLENDED RH SLAT TRACK 2-2 WITHIN LIMITS, REF REO 690-57-42-780 REV-- DATED: 2021-02-02 / SLAT RIGGING GOOD AT THIS TIME. / COMPLIED WITH TASK CARD 51-900-1002-SKY
